# SDR HNAA2015020900038

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 55,785 hours, 62,091 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Part serial: 861222000137
- Condition: Failed
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING WITH PROPELLER HEAT ON.  R & R BOTH LT AND RT PROPELLER HEAT BUSH BLOCKS IAW 61-10-11.  GROUND RAN AT SEVERAL SETTINGS.    OPS CHECKED GOOD.
